Oscillation of first order neutral difference equations

Downloads

DOI:

https://doi.org/10.26637/mjm401/009

Abstract

In this paper, we consider a class of first order neutral difference equations of the form
Δ[r(n)(x(n)+p(n)x(nτ))]+q(n)x(nσ)=0,nn0
Some sufficient conditions for the oscillation of all solutions of given system are established. Our result extend and improve some of the previous results in the literature. Some examples are considered to illustrate our results.

Keywords:

Oscillation, nonoscillation, neutral, difference equations

Mathematics Subject Classification:

39A10, 39A12
  • A. Murugesan Department of Mathematics, Government Arts College (Autonomous), Salem-636007, Tamil Nadu, India.
  • R. Suganthi Department of Mathematics, Vysya College, Salem-636103, Tamil Nadu, India.
  • Pages: 65-78
  • Date Published: 01-01-2016
  • Vol. 4 No. 01 (2016): Malaya Journal of Matematik (MJM)

R. P. Agarval, Difference Equations and Inequalities: Theory, Methods, and Applications, Marcel Dekker Inc., New York, 2000. DOI: https://doi.org/10.1201/9781420027020

R. P. Agarval, Advanced Topics in Difference Equations, Kluwer Academic Publiers Inc., 1997. DOI: https://doi.org/10.1007/978-94-015-8899-7

M. P. Chen, B. S. Lalli and J. S. Yu, Oscillation in neutral delay difference equations with variable coefficients, Comput. Math. Appl., 29(3)(1995), 5 - 11. DOI: https://doi.org/10.1016/0898-1221(94)00223-8

R. Devancy, An Introductions to Chaotic Dynamical System, Addison - Wesley Publishing Company, Inc., California Benjamin/Cummings, 1989.

D. A. Georgiu, E. A. Grove and G. Ladas, Oscillations of neutral difference equations, Appl. Anal., 33(1989), 243-253. DOI: https://doi.org/10.1080/00036818908839876

I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Oxford University Press, Oxford, 1991. DOI: https://doi.org/10.1093/oso/9780198535829.001.0001

B. S. Lalli, Oscillation theory for neutral difference equations, Comput. Math. Appl., 28(1994), 191-202. DOI: https://doi.org/10.1016/0898-1221(94)00107-3

R. E. Mickens, Difference Equations, Van Nostrand Reinhold Company Inc., New York 1987.

A. Murugesan and R. Suganthi, Sufficient conditions for oscillation of first order neutral difference equations with variable coefficients, Global Journal of Pure and Applied Mathematics, 5(2014), 755-763.

A. Murugesan and P. Sowmiya, Necessary and sufficient conditions for oscillations of first order neutral delay difference equations with constant coefficients, International Journal of Advanced Mathematical Sciences, vol3, No1(2015), 12-24. DOI: https://doi.org/10.14419/ijams.v3i1.4462

A. Murugesan and P. Sowmiya, Necessary and sufficient conditions for oscillations of first order neutral delay difference equation, Global Journal of Mathematical Analysis, Vol 3, No 2(2015), 61-72. DOI: https://doi.org/10.14419/gjma.v3i2.4560

Ö. Öcalan, O. Duman, Oscillation analysis of neutral difference equations with delays, Chaos, Solitons and Fractals, 39(2009), 261-270. DOI: https://doi.org/10.1016/j.chaos.2007.01.094

Ö. Öcalan, Oscillation criteria for systems of difference equations with variable coefficients, Appl. Math. E-Notes, 6(2006), 119-125.

R. Rath, L. N. Padhy and N. Misra, Oscillation and nonoscillation of neutral difference equations of first order with positive and negative coefficients, Fasciculi Mathematici, 37(2007), 57-65.

X. H. Tang, J. S. Yu and D. H. Peng, Oscillation and nonoscillation of neutral difference equations with positive and negative coefficients, Comput. Math. Appl., 39(2000), 169-181. DOI: https://doi.org/10.1016/S0898-1221(00)00073-0

X. H. Tang and X. Lin, Necessary and sufficient conditions for oscillation of first-order nonlinear neutral difference equations, Comput. Math. Appl., 55(2008), 1279-1292. DOI: https://doi.org/10.1016/j.camwa.2007.06.009

Ying Gao. and Guang Zhang, Oscillation of nonlinear first order neutral difference equations, App. Math. E-Notes, 1(2001), 5-10.

Y. Zhou and B. G. Zhang, The semicycles of solutions of neutral difference equations, Appl. Math. Letters, 13(2000), 59-66. DOI: https://doi.org/10.1016/S0893-9659(00)00034-3

  • NA

Metrics

PDF views
71
Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20268
|

Published

01-01-2016

How to Cite

A. Murugesan, and R. Suganthi. “Oscillation of First Order Neutral Difference Equations”. Malaya Journal of Matematik, vol. 4, no. 01, Jan. 2016, pp. 65-78, doi:10.26637/mjm401/009.